# SDR GAIA05033OP

- Difficulty date: November 16, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN96
- Condition: Out Of Adjust
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM 14,000 FEET THE (MAIN CARGO DOOR NOT CLOSED) LIGHT ILLUMINATED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ON DECENT THE LIGHT WENT OFF AT 12,000 FEET.  AN UNEVENTFUL LANDING WAS MADE AT DEPARTURE.  THE MAIN CARGO DOOR WAS VERIFIED TO BE CLOSED AND LOCKED AND THE MAIN CARGO DOOR INDICATING SYSTEM WAS DEFERRED.  INSPECTION REVELED THAT THE MAIN CARGO DOOR LATCH LOCK SWITCH WAS OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
